# SDR KPVA200624

- Difficulty date: December 7, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N810WP
- Make and model: Dhav DHC8103
- Aircraft serial: 363
- Aircraft time: 25,620 hours, 30,546 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(PIREP) BRAKES MAKING GRINDING NOISE WHEN DEPRESSED ON TAXI OUT.  ALSO VERY SENSITIVE AND JERKY.  (MX) REMOVED AND REPLACED NR 1, 2, 3 AND 4 MLG BRAKE ASSYS, IAW DHC -8 MM 32-42-11 PG 201.  S/N (NR 1) 1506, (NR 2) 1822, (NR 3) 1275R, (NR 4) 0569.
